Customer Review

Severe Rash After 7 Weeks of Using Thrive'
21st February by Elizabeth Parsonson Thrive Patch

I found that the shake and pills did reduce my appetite but I felt shaky at times. Upon week 8 of using the product line, I broke out in a severely painful rash and had trouble sleeping because of it. I immediately stopped using the product. The company will tell one that a rash is a "detox" but I disagree. A detox should not produce pain with severe stinging and throbbing pain. I have never experienced pain like this with a skin rash. After a week of being off of the products, the pain began to subside, after 2 weeks the rash began to disappear.

I do not trust the product now and will not try it again.

Comment |
Was this review helpful for you?
1
0
2nd August 2016 by Janet

Sounds to me like you had "shingles"And it takes that long for shingles to go away. I know because I had them a few years ago. It may have had nothing to do with Thrive.

30th December 2016 by Tawnya

It is really unlikely that the painful rash was related to a product you have been taking faithfully for 7 weeks.... sound like shingles! Should have seen your doctor...

10th August 2017 by Cherrie

I started the Thrive vitamins and patch in May 2017. Where I applied the patch alternating top of buttocks and abdomen I developed it by rash Then I developed small watery raised bumps along the lower leg started on the right which it gradually went up to my knee. It itches so bad I would scratch until it bled. Now I have healing scars. Then it moved to the left leg not as. Ad then to the back Of right upper thigh and right forearm. This has been going on for 4 months of taking the products. I stopped a few days ago and the rash does not have the severe itching. I have used Caladryl to help dry the sores up . I have not taken anything else that was new except for this. I see my doctor in a few weeks. There is a product called Saba that put me into liver failure which contains garcinia products and I developed fine rash on my scalp. It went away in a few days after stopping it.

Post a comment
Cancel
HealthyCompare.com